# SDR UIEA2021040200796

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Box
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - DAMAGE ON LH HST TORQUE BOX TOP SKIN PANEL UPPER SURFACT OUTBOARD OF STAB STA 165.64. STRINGER 3. REMOVE THE AFFECTED FASTENERS IAW SRM 51-40-02 REV 91. BLENDED OUT THE DAMAGE AREA IAW SRM 55-10-01 REV 91. PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET NO 0263113 AND DATA SHEET NO 5615112-1. ACCOMPLISHED EI NO T2021A55M-676 REV 2. JOB COMPLETED AND CONDITION CHECK NORMAL.
